# SDR SWAA2021041362736

- Difficulty date: March 15, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 45,573 hours, 27,326 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER ARM BALANCE WEIGHT CORRODED / REMOVED AND REPLACED RUDDER ARM BALANCE WEIGHT PER CMM 55-40-09 AND TORQUE PER SRM 51-60-07-0G-0
